# SDR AWXA9900053

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC149813870
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT OF RT STA 500B STRINGER 16R IS CRACKED FWD OF LIGHT ASSY.  CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIG 1.  FABRICATED REPAIR SECTION STRINGER, SPLICE ANGLES, AND U-CHANNEL OUT OF 7075-T6 IAW SRM 53-10-3 FIG 1.  ALODINED, PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PER SRM 53-10-3 FIG 1 AND SRM 51-30-0.
